# SDR SWIA202005140727

- Difficulty date: March 6, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FS280 AT ANGLE SUPPORT CRAWL WAY FLOOR. MARKED WITH ORANGE FLAG.    (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED ANGLE SUPPORT, CRAWL WAY FLOOR P/N: CC670-34256-3 AT FS280 REF. CRJ-900 SRM.
